应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2017, Vol. 33 Issue (4): 837-850    DOI: 10.1007/s10255-017-0701-2
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Analysis of Queues in a Random Environment with Impatient Customers
Sen-lin YU, Zai-ming LIU
School of Mathematics and Statistics, Central South University, Changsha 410083, Hunan, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9